TITLE

Contents Page

PUB. DATE
January 2014
SOURCE
IMRN: International Mathematics Research Notices;Jan2014, Vol. 2014 Issue 1, pNP
SOURCE TYPE
Academic Journal
DOC. TYPE
Table of Contents
ABSTRACT
A table of contents for the January 2014 issue of "International Mathematics Research Notices" is presented.
ACCESSION #
93399182

 

Related Articles

  • On Digital Nondeterminism. Cucker, F.; Matamala, M. // Mathematical Systems Theory;1996, Vol. 29 Issue 6, p635 

    Analyzes properties of the digital nondeterminism. Polynomial time bound; Setting of additive machines; Boolean satisfiability of linear systems.

  • RISP: REMAINDERS. Griffiths, Jonny // Mathematics Teaching;Nov2011, Issue 225, p5 

    A mathematical quiz related to determine the remainder of two integers using polynomial expression is presented.

  • Problem set 10.  // Australian Senior Mathematics Journal;2012, Vol. 26 Issue 2, p63 

    The article presents a set of mathematical problems that relate to polynomials.

  • Satisfaction guaranteed. Casti, John // New Scientist;07/11/98, Vol. 159 Issue 2142, p40 

    Looks at the mathematical problem of satisfiability. Definition of a satisfiability problem; How polynomial time and nondeterministic polynomial time problems differ; Question of whether the hierarchy of problems is real or illusory; How mathematicians are approaching these problems.

  • Monomiality, Lie algebras and Laguerre polynomials. Dattoli, G.; Khan, Subuhi // Journal of Applied Functional Analysis;Jan2006, Vol. 1 Issue 1, p453 

    We use the monomiality principle and the Lie algebraic methods to show that the theory of Laguerre polynomials can be framed within a different context, which allows the derivation of previously unknown properties.

  • JACOBI-WEIGHTED ORTHOGONAL POLYNOMIALS ON TRIANGULAR DOMAINS. RABABAH, A.; ALQUDAH, M. // Journal of Applied Mathematics;2009, p205 

    We construct Jacobi-weighted orthogonal polynomials Pn,r(α,βγ) (u ,v, w), α, β, γ > -1, α + β + γ = 0, on the triangular domain T. We show that these polynomials Pn,r(α,βγ) (u, v, w) over the triangular domain T satisfy the following properties:...

  • Closed polynomials and saturated subalgebras of polynomial algebras. Arzhantsev, I. V.; Petravchuk, A. P. // Ukrainian Mathematical Journal;Dec2007, Vol. 59 Issue 12, p1783 

    The behavior of closed polynomials, i.e., polynomials $$ f \in \Bbbk [x_1 , \ldots ,x_n ]\backslash \Bbbk $$ such that the subalgebra $$ \Bbbk [f] $$ is integrally closed in $$ \Bbbk [x_1 , \ldots ,x_n ] $$ , is studied under extensions of the ground field. Using some properties of closed...

  • Improvements of some Ostrowski type inequalities. Aljinovic, A. Aglic; Matic, M.; Pecaric, J. // Journal of Computational Analysis & Applications;Jul2005, Vol. 7 Issue 3, p289 

    A connection between generalized Montgomery identity, Bernoulli polynomials and Euler identity is established. Using this connection, certain strict improvements of some Ostrowski type inequalities are obtained.

  • Restricted 132-Alternating Permutations and Chebyshev Polynomials. Mansour, Toufik // Annals of Combinatorics;2003, Vol. 7 Issue 2, p201 

    A permutation is said to be alternating if it starts with rise and then descents and rises come in turn. In this paper we study the generating function for the number of alternating permutations on n letters that avoid or contain exactly once 132 and also avoid or contain exactly once an...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics